# SDR CA971110005

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7170 · Engine Drains
- Part: P4 Drain Line
- Part number: 72110177003
- Condition: Cracked
- Location: Nr 2/3 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, THE NR 2 AND NR 3 ENGINES P4 DRAIN LINES WERE FOUND CRACKED.  SUBMITTER STATED THAT POSSIBLY THE CRACKS WERE CAUSED BY WATER ACCUMULATION AFTER ENGINE WATER WASHES.  THE MAINTENANCE PROGRAMS HAVE BEEN MODIFIED TO CALL FOR A GROUND RUN WITH BLEED AIR ON AFTER A WATER WASH.
